# SDR DALA2025122809433

- Difficulty date: December 23, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS FOUND SURFACE CORROSION AT STA1208 TO STA1428,RBL88.5.   REPAIRED AS PER PRI 630867-14 REV 0,COMPARED AND COMPLIED WITH ER/A 630867-14 (1364888)
